I was on Invega for 5 months, in those 5 months I gained 35 pounds which has effected the quality of life. I was thinking how much I rather be dead, would cry everyday, it invaded my thoughts all day. I really want to try ability again but my doctor said it didn't work after trying it for a month. All other antipsychotic meds cause weight gain so I don't know what else to switch it to, and I was advised not to discontinue taking medication. What have any of you done to help with weight gain on Invega?
Mgc12001; Please don't think like that you sound like I did many times fighting this battle. Your doctor is wrong there are many different medications that is called weight neutral medication and you need a doctor that understands how much weight means to you There are many different medications that will not only stop you from gaining weight but also help you lose it. If this doctor does not listen to you. You need to go to another doctor. IF YOU HAVE A PRIMARY CARE DOCTOR GO TO HIM OR HER AND ASK FOR A REFERRAL TO SOMEONE ELSE OR HAVE THIS DOCTOR CALL THE ONE THAT SAID THAT. and PLEASE ABOVE ALL IF YOU START TO FEEL DOWN AND LIKE YOUR GOING TO HURT YOURSELF JUST GO TO THE E.R ROOM RIGHT NOW. tHIS CAN BE FIXED MANY OF US HAVE HAD THIS PROBLEM YOU ARE NOT ALONE PLEASE REMEMBER THAT AND THEY CAN FIND SOMETHING TO HELP YOU. trust me. Chuck1957 feel free to check back and let us know how things are going Chuck.
I gained over 20 lbs. on it as well. I was doing the shots. My Dr. didn't want me off of it but, with the weight gain and depression I insisted. He suggested a new Med and it took some time months in fact but, I finally have gotten the weight off and the new Med is weight neutral or at least for me. The new Med has really helped ask your Dr. about any new meds that are out.
- Invega Information for Consumers
- Invega Information for Healthcare Professionals (includes dosage details)
- Side Effects of Invega (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does IM injection Paliperidone (Invega) lose potency or become unsafe if it has been stored in heat?
Posted 13 Jul 2014 • 1 answer
Posted 11 Feb 2015 • 3 answers
Posted 17 Aug 2015 • 1 answer
Posted 2 Mar 2017 • 0 answers
Posted 28 Mar 2018 • 1 answer